# SDR ASOA2015052112880

- Difficulty date: April 27, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,833 hours, 10,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 752-785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER LONGERON FLOOR SILL HAS MULTIPLE SPOTS OF CORROSION ALONG FS 752-785.  REMOVED CORROSION ON LT UPPER LOUNGEMAN FLOOR SILL BETWEEN FS 752-785 IAW SRM 51-26-06-001-001-A01.  COMPLIED WITH STS EA 32-2015-173, DATED 5-4-20156 FLOOR ANGLE PRESSURE SILL LG AT FS 767.75 AND 778.25.  COMPLIED WITH FOR EA 32-2015-173 AND COMPLIED WITH ECTC EA 32-2015-173 AS REQUIRED.
